# SDR UPS98425886

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CREW UPPER DECK EMERGENCY DOOR UPPER DOOR FRAME LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
